# SDR 97ZZZM843

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Shear Pin
- Condition: Rusted
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBOARD SHEAR LINK PIN IS RUSTY, BOLT HAS BEEN REMOVED.  REPLACED NR 1 PYLON INBOARD SHEAR LINK PIN IAW BAE DRAWING HC574H0030.  (M)
